# SDR DALA1164375641

- Difficulty date: November 17, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 3,972 hours, 1,468 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR - L4 DOOR INT SKIN FOUND PUNCH MARK AT UPPER HINGE ARM.  L4 DOOR INTERIOR SKIN AT UPPER HINGE ARM AREA PATCH.  REPAIRED IAW ER/A 497647-14 REV O.
